Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Smooth complex projective space bundles and $ B{\rm\ U}(n)$


Author: R. Paul Beem
Journal: Trans. Amer. Math. Soc. 199 (1974), 399-411
MSC: Primary 57D75
DOI: https://doi.org/10.1090/S0002-9947-1974-0394707-1
MathSciNet review: 0394707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Smooth fiberings with complex projective and Dold manifold fibers are studied and a bordism classification for even complex projective space bundles is given. The $ {Z_2}$-cohomology of $ B\tilde U(n)$ is computed with its Steenrod algebra action.


References [Enhancements On Off] (What's this?)

  • [1] R. P. Beem, Poincaré algebras and fiber bundles, Dissertation, University of Virginia, Charlottesville, Va., 1973.
  • [2] -, Truncated polynomial rings over Poincaré algebras, Proc. Amer. Math. Soc. (to appear). MR 0362371 (50:14813)
  • [3] E. H. Brown, Jr. and F. P. Peterson, Algebraic bordism groups, Ann. of Math. (2) 79 (1964), 616-622. MR 28 #5442. MR 0162243 (28:5442)
  • [4] D. E. Gibbs, Cobordism with retractions, Math. Ann. 203 (1973), 77-88. MR 0324714 (48:3064)
  • [5] R. E. Stong, On contact manifolds, J. Differential Geometry 9 (1974), 219-238. MR 0341507 (49:6258)
  • [6] -, On fibering of cobordism classes, Trans. Amer. Math. Soc. 178 (1973), 431-447. MR 0315733 (47:4282)
  • [7] -, Poincaré algebras modulo an odd prime, Comment. Math. Helv. (to appear). MR 0362372 (50:14814)
  • [8] J. J. Ucci, Immersions and embeddings of Dold manifolds, Topology 4 (1965), 283-293. MR 32 #4703. MR 0187250 (32:4703)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D75

Retrieve articles in all journals with MSC: 57D75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0394707-1
Keywords: Smooth fibrations, classifying spaces, Dold manifolds, bordism, Stiefel-Whitney class
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society